MAUDE Adverse Event Report: ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ABBOTT MEDICAL TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TFSE-F
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a ventricular tachycardia procedure, a communication issue occurred resulting in cancellation of the procedure.The catheter was intermittently seen on the ensite x in voxel mode around the low septal apex area of the right ventricle and left ventricle.There was also an icd lead in the septal area.Prs and distortion levels were within range and the catheter kept disappearing, even during ablation.After some ablations, the catheter was still visible on the ensite x system, but the generator indicated a "catheter not connected" message.Signals were still able to be seen, but ablation parameters were not functional.The procedure was then cancelled with no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One uni-directional, curve f, tactiflex ablation catheter, sensor enabled was received for evaluation.When the returned device was connected to the tactisys quartz unit, optical fibers 1-3 met specifications for optical properties and contact force was displayed with no error messages noted.No anomalies were noted on the eeprom payloads.Electrode 1, deformable body thermocouple, and the magnetic sensors met specifications during electrical testing with no open or short circuits detected.The tip thermocouple displayed an open circuit, consistent with the reported event.The open circuit was isolated to the green catheter shaft.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported error message and subsequent cancellation may have been due to the open circuit.

Brand Name
TACTIFLEX¿ ABLATION CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22478150
Report Number3005334138-2025-00428
Device Sequence Number15564567
Product Code OAE
UDI-Device Identifier05415067034670
UDI-Public(01)05415067034670(10)10684739(17)251231
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P220013
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberA-TFSE-F
Device Catalogue NumberA-TFSE-F
Device Lot Number10684739
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/11/2025
Supplement Report FDA Received Date08/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/20/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown